# SDR FDEA201308021746

- Difficulty date: August 2, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E LOWER ACCESS PANEL 519CB CUTOUT SKIN INBD FWD CORNER FOUND CRACKED AT XOS 612.  REPAIRED IAW SRM 57-40-02, FIG 202   REPAIR 7, REVISION 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
